# SDR AALA201705309053

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,481 hours, 18,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Part time: 2,914 hours, 1,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE PRESSURE GAUGE IS IN THE RED AREA.  REMOVED AND REPLACED SLIDE IAW MCM 25-94-34.  OPERATIONAL CHECKED GOOD.
